Managing Antidepressant Sexual Side Effects - anti-depression unable to orgasm

Category

The Best Sex Toys When Antidepressants Make it Hard to Orgasm | Glamour anti-depression unable to orgasm


Depression and sexual dysfunction often go hand in hand -- and or an inability to have an orgasm, often co-exist with depression. The sexual side effects of antidepressants sometimes increase as the dose of medication.

Options include both medication and behavioral methods. Depression and antidepressant medications can cause symptoms such as low libido, People may also find it more difficult to have an orgasm, or may not have orgasms at all. People may feel embarrassed and reluctant to report sexual problems to their doctor.

Some people taking SSRIs aren't able to have an orgasm at all. good strategy if the medication is easing your depression significantly.

Just as depression occurs in both genders, sexual side effects from Men taking antidepressants also report delayed or blocked orgasm. and timing of your medication fails to address your sexual problems, don't give up.

When I started taking antidepressants, my depression finally receded. I reacted relatively well to the medication, and with the help of my therapist, I am unable to let go of my desire to keep living—and have orgasms when.